×

zbMATH — the first resource for mathematics

Partial groupoids with some associativity conditions. (English) Zbl 0249.20037
MSC:
20M99 Semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Clifford A. H., Preston G. B.: The Algebraic Theory of Semigroups, I. Providence, 1961. · Zbl 0111.03403
[2] Hasse M., Michler L.: Theorie der Kategorien. Berlin 1966. · Zbl 0192.09701
[3] Hrmová R.: Relative ideals in semigroups. Mat. časop. 17 (1967), 206-222.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.